# SDR HNAA9690566

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Box
- Part number: 805310
- Condition: Failed
- Location: Lt Mlg
- Part time: 17,050 hours
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3084 - DCA-PHL - AFTER GEAR RETRACTION, THE LEFT MAIN RED GEAR LIGHT CYCLES ON AND OFF CONTINUOUSLY.  LOUD BANGING NOISE COMING FROM THE NOSE GEAR AREA.  THE AIRCRAFT TURNED BACK AND LANDED IN DCA WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 MAIN GEAR PROXIMITY BOX.  (M)
